# SDR SWAA2012072306119

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 62,057 hours, 52,269 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 89931505
- Part serial: 1188
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE AT CRUISE (FL300) NR 2 ENGINE FIRE WARNING HANDLE ILLUMINATED MOMENTARILY.  ALL ENGINE INDICATIONS NORMAL.  REMOVED AND REPLACED FIRE DETECTION UNIT PER ICT.
